# SDR 2001F00126

- Difficulty date: June 16, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N135MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Part number: 521581357002
- Condition: Damaged
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5273 - MCO - DURING LEVEL FLIGHT AT FL180, THE CREW REPORTED A LOUD POP FOLLOWED BY A LOSS OF CABIN PRESSURE.  MAINTENANCE FOUND A CHECK VALVE DAMAGED.  CHECK VALVE AND DUCT VALVE WAS INSTALLED IN WERE REMOVED AND REPLACED IAW ATR MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  REF SIMA200116704.  (M)
